# SDR AALA202111154575

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 59,522 hours, 7,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLASHLIGHT AT DOOR 4L FLIGHT ATTENDANT JUMPSEAT DOES NOT TEST. REPLACED FLASHLIGHT PER AMM 25-64-01.
